# SDR ASAA2012111593400

- Difficulty date: November 15, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 42,358 hours, 16,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED BS 312 - BS 328, RBL 31.  R & R FLOOR SUPPORT.
